I have been on Celexa for about a year starting at 10mg and increasing to 20mg. I have a weird sensation that I am always shaking in my arms and legs, especially my joints or when I have to excerpt force, like pushing on something or lifting something heavy. Some mornings its already there and some its not but it gets worse as the day goes on. I can really tell when I am talking to someone, eye contact is hard, and I twitch in my neck. I do have Generalized Anxiety and Post Traumatic Stress Disorder and was wondering if it is the Celexa and if Celexa is really the right medication for me? Thanks for your response(s).
The same thing happened to me while on Celexa. I have been prescribed more drugs than I can recount these past 10 years, but Celexa was one that did not agree with my body. I took it for anxiety and depression. I had the shakes and the weird eye contact symptom. I also became withdrawn, apathetic, and it changed my personality without a doubt. I made the stupid mistake of having half of a beer while on it. I spent the next 6 hrs in a bathtub, drifting in and out of consciousness. I got off the drug after that, and returned to my normal self. My friend has also been on Celexa for a year, and I'm trying to convince her that it has really changed her and that she is actually worse on it (she takes it for depression). If you get the feeling that a drug is not agreeing with your body chemistry, listen to it. Best of luck. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.